# SDR DALA2022070704739

- Difficulty date: July 5, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 661, CRACKED SEALANT ON UPPER FACE TRAILING EDGE WEDGE SLAT # 2 WS=691.5 LH WING. CORRECTIVE ACTION: SEALANT ON UPPER FACE TRAILING EDGE WEDGE SLAT # 2 WS=691.5 LH WING WAS REPAIR PER B757-200 SRM. (2306511)
